Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


watery stool after taking azithromycin
Oct 10, 2012

I have been to the GU clinic today and was treated for NSU. i was given 4 tablets of Azithromycin single dose. After an hour, I took a bit of food then had watery stool. Is that normal? I'm a bit worried the medicine just passed through me and that it wont take effect. Has the medicine been absorbed by then? I did not have any watery stool after that. thank you I'd really appreciate your answer.

Response from Dr. Hightow-Weidman

Hello there- I would not worry - it is not uncommon to have GI symptoms (nausea or diarrhea) after taking azithromycin. Take care,

LHW



Previous
chlamydia
Next
Chlamydia

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement